# SDR AALA016078

- Difficulty date: September 6, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 4090233
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL SMELL REPORTED BY FA AFT OF REAR GALLEY.  NO VISIBLE SMOKE, JUST ODOR.  PARTICULARLY NOTICEABLE AT HIGH POWER SETTING.  CLEANED APU INLET.  REPLACED BOTH PACKS COALESCER BAGS.  RAN BOTH ENGINES, OPS CHECK OF AIR CAN SYSTEM FOUND NO EVIDENCE OF OIL SMELL AT DIFFERENT POWER SETTINGS.  (M)
